Atrophy from kanolone injection. What can I do with the pitted area?

I had a kanolone injection ona cystic acne on chin area. After 2 weeks, i noticed a pit on the injection site. I haven't gone back to the derm who performed it yet and it has been 4 weeks since the procedure. Is this reversible or what? What can i do with the pitted area?

Doctor Answers 1

Indentation after steroid injection

Thank you for your question. From what you are describing, it sounds like you developed atrophy from the steroid injection, which looks like an indentation or a pit. The atrophy can reverse on its own, but it can take up to a year for the pit to resolve. I highly recommend you return to the dermatologist, who performed the injection, to evaluate the area and to discuss treatment options that best suit your needs. Take care and good luck.


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.